Rectangular table negotiation problem revisited

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/89068

Show full item record


Title: Rectangular table negotiation problem revisited
Author: Fronček, Dalibor
Kubesa, Michael
Date issue: 2011
Citation: Central European journal of mathematics. 2011, vol. 9, issue 5, s. 1114-1120.
URI: http://hdl.handle.net/10084/89068
ISSN: 1895-1074
1644-3616
DOI: 10.2478/s11533-011-0064-5
URI: http://dx.doi.org/10.2478/s11533-011-0064-5
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics